Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 47, NWS Cleveland, OH

March 6, 2008Seneca County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 6, 2008, 5:50 PM EST for Seneca County, Ohio. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2008, 5:50 PM EST (22:50 UTC)
Expired
Mar 7, 2008, 5:15 AM EST
In force
11 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Seneca County, OH

The radar

The Cleveland radar (KCLE), 111 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 062251
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
550 PM EST THU MAR 06 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  SANDUSKY RIVER AT TIFFIN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC147-070451-
/O.NEW.KCLE.FL.W.0047.080306T2250Z-080307T0451Z/
/TIFO1.1.ER.080306T0507Z.080306T2200Z.080306T2251Z.NO/
550 PM EST THU MAR 06 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANDUSKY RIVER AT TIFFIN
* UNTIL THIS EVENING.
* AT 5 PM THURSDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL FALL AND IS EXPECTED TO DROP BELOW 
  FLOOD STAGE FRIDAY MORNING.
* AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN.

$$
5 follow-up statements
000 
WGUS81 KCLE 062318
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
618 PM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SANDUSKY RIVER AT TIFFIN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC147-070451-
/O.CON.KCLE.FL.W.0047.000000T0000Z-080307T0451Z/
/TIFO1.1.ER.080306T0507Z.080306T2200Z.080306T2251Z.NO/
618 PM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN
* AT 5 PM THURSDAY THE STAGE WAS 8.4 FEET.
* MINOR FLOODING IS FORECAST. THE RIVER WILL FALL BELOW THE FLOOD
  STAGE FRIDAY MORNING. 
  * FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN.

$$
000 
WGUS81 KCLE 070143
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SANDUSKY RIVER AT TIFFIN
  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-070243-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-080307T0021Z/
/LARO1.2.ER.080303T2233Z.080304T1613Z.080306T1821Z.NO/
843 PM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL SLOWLY IS 
  EXPECTED TO DROP BELOW FLOOD STAGE FRIDAY AFTERNOON.
* AT 13.0 FEET...FLOODWATERS WILL SPREAD TO EAST VINE STREET IN THE 
  VILLAGE OF LARUE.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.


$$

OHC101-070942-
/O.CON.KCLE.FL.W.0040.000000T0000Z-080309T0130Z/
/PRGO1.2.ER.080304T1118Z.080307T0600Z.080308T1930Z.NO/
843 PM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL SATURDAY EVENING.
* AT 8 PM THURSDAY THE STAGE WAS 13.3 FEET AND RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.4 FEET
  AROUND MIDNIGHT TONIGHT. 
* AT 14.0 FEET...WIDESPREAD FLOODING OCCURS IN THE VILLAGE OF 
  PROSPECT NORTH OF NORTH STREET.  SIGNIFICANT FLOODING OCCURS WEST 
  OF 4TH STREET ALONG WALNUT AND BATTLE STREETS.
* AT 13.0 FEET...FLOODING AFFECTS HOMES IN AREAS NORTH OF MARKET 
  STREET.  FLOODING BEGINS ALONG WALNUT STREET AND BATTLE STREET.


$$

OHC147-070622-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-080307T0622Z/
/TIFO1.1.ER.080306T0507Z.080306T2200Z.080307T0022Z.NO/
843 PM EST THU MAR 06 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN
* UNTIL LATE TONIGHT.
* AT 5 PM THURSDAY THE STAGE WAS 8.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN.

$$

OHC075-169-070942-
/O.CON.KCLE.FL.W.0036.000000T0000Z-080309T1500Z/
/KILO1.1.ER.080304T0955Z.080305T1100Z.080309T0900Z.NO/
843 PM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL SUNDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 16.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE SUNDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
000 
WGUS81 KCLE 070149
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
849 PM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SANDUSKY RIVER AT TIFFIN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC147-070622-
/O.CON.KCLE.FL.W.0047.000000T0000Z-080307T0622Z/
/TIFO1.1.ER.080306T0507Z.080306T2200Z.080307T0022Z.NO/
849 PM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN
* UNTIL LATE TONIGHT.
* AT 5 PM THURSDAY THE STAGE WAS 8.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN.

$$
000 
WGUS81 KCLE 070518
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1218 AM EST FRI MAR 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SANDUSKY RIVER AT TIFFIN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-071318-
/O.CON.KCLE.FL.W.0040.000000T0000Z-080309T0130Z/
/PRGO1.2.ER.080304T1118Z.080307T0600Z.080308T1930Z.NO/
1218 AM EST FRI MAR 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL SATURDAY EVENING.
* AT 12 AM FRIDAY THE STAGE WAS 13.3 FEET AND NEARLY STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE AND CREST NEAR 13.4 FEET
  EARLY THIS MORNING. 
* AT 14.0 FEET...WIDESPREAD FLOODING OCCURS IN THE VILLAGE OF 
  PROSPECT NORTH OF NORTH STREET.  SIGNIFICANT FLOODING OCCURS WEST 
  OF 4TH STREET ALONG WALNUT AND BATTLE STREETS.
* AT 13.0 FEET...FLOODING AFFECTS HOMES IN AREAS NORTH OF MARKET 
  STREET.  FLOODING BEGINS ALONG WALNUT STREET AND BATTLE STREET.


$$

OHC147-070907-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-080307T0907Z/
/TIFO1.1.ER.080306T0507Z.080306T2200Z.080307T0307Z.NO/
1218 AM EST FRI MAR 07 2008

...FLOOD WARNING EXTENDED UNTIL EARLY THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN
* UNTIL EARLY THIS MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 8.4 FEET AND NEARLY STEADY.
* MINOR FLOODING IS FORECAST AND THE RIVER WILL BE NEARLY STEADY
  THROUGH EARLY THIS MORNING. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN.

$$

OHC075-169-071317-
/O.CON.KCLE.FL.W.0036.000000T0000Z-080309T1500Z/
/KILO1.1.ER.080304T0955Z.080305T1100Z.080309T0900Z.NO/
1218 AM EST FRI MAR 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL SUNDAY MORNING.
* AT 11 PM THURSDAY THE STAGE WAS 16.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL BE NEARLY STEADY THROUGH
  EARLY THIS MORNING. 
* AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN 
  THE VILLAGE OF KILLBUCK.  MANY LOW LYING ROADS IN THE KILLBUCK 
  VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

THOMPSON
000 
WGUS81 KCLE 070813
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
313 AM EST FRI MAR 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SANDUSKY RIVER AT TIFFIN
  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-071613-
/O.CON.KCLE.FL.W.0040.000000T0000Z-080309T0130Z/
/PRGO1.2.ER.080304T1118Z.080307T0700Z.080308T1930Z.NO/
313 AM EST FRI MAR 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL SATURDAY EVENING.
* AT 3 AM FRIDAY THE STAGE WAS 13.3 FEET AND was near crest.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* AT 14.0 FEET...WIDESPREAD FLOODING OCCURS IN THE VILLAGE OF 
  PROSPECT NORTH OF NORTH STREET.  SIGNIFICANT FLOODING OCCURS WEST 
  OF 4TH STREET ALONG WALNUT AND BATTLE STREETS.
* AT 13.0 FEET...FLOODING AFFECTS HOMES IN AREAS NORTH OF MARKET 
  STREET.  FLOODING BEGINS ALONG WALNUT STREET AND BATTLE STREET.
* AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE.  MANY 
  STREETS FLOODED NORTH OF MARKET STREET.
* AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.


$$

OHC147-071015-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-080307T1015Z/
/TIFO1.1.ER.080306T0507Z.080306T2200Z.080307T0415Z.NO/
313 AM EST FRI MAR 07 2008

...FLOOD WARNING EXTENDED UNTIL mid MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN
* UNTIL EARLY THIS MORNING.
* AT 3 aM friday THE STAGE WAS estimated at 8.3 FEET AND slowly
  falling.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN.

$$

OHC075-169-071612-
/O.CON.KCLE.FL.W.0036.000000T0000Z-080309T1500Z/
/KILO1.1.ER.080304T0955Z.080305T1100Z.080309T0900Z.NO/
313 AM EST FRI MAR 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL SUNDAY MORNING.
* AT 2 AM FRIDAY THE STAGE WAS 16.2 FEET AND slowly FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE SUNDAY MORNING.
* AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN 
  THE VILLAGE OF KILLBUCK.  MANY LOW LYING ROADS IN THE KILLBUCK 
  VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 6, 3:22 PM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 6, 3:22 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EST THU MAR 6 2008

.SYNOPSIS...
A WEAK COLD FRONT OVER THE AREA WILL STALL JUST SOUTHEAST OF THE
OHIO RIVER TONIGHT.  DEVELOPING LOW PRESSURE WILL MOVE NORTHEAST
ALONG THE FRONT INTO PENNSYLVANIA SATURDAY AND INTO EASTERN CANADA
SUNDAY.  WEAK HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY AND
CONTINUE THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
OTHER THAN A FEW PATCHY EVENING SPRINKLES OR FLURRIES...TONIGHT WILL
BE A NIGHT OF INCREASING AND THICKENING OF MID AND HIGH CLOUDS
SPREADING OUT AHEAD OF THE DEVELOPING SYSTEM IN THE LOWER
MISSISSIPPI VALLEY.  PRECIP FROM THIS SYSTEM SHOULD STAY S OF OUR
AREA THROUGH 12Z FRI. THINK CLOUDS WILL LIMIT TEMP DROP SOME SO WILL
RAISE SLIGHTLY AGAINST GUIDANCE.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
POTENTIAL FOR ANOTHER MAJOR WINTER STORM REMAINS ON TRACK WITH
LITTLE CHANGING ON THE NEW 12 MODEL RUNS.  ALMOST ALL METEOROLOGICAL
PARAMETERS INDICATING A SIGNIFICANT WINTRY PRECIP EVENT. MIXED
PRECIP EAST OF INTERSTATE 71 STILL IN LINE WITH THE POSSIBILITY OF A
QUARTER INCH OR MORE OF ICE SO WILL ADD THE REST OF OUR CWA INTO THE
WATCH. MAY EVEN GO AHEAD WITH A WARNING IF COORDINATION ALLOWS GIVEN
THE HIGH CERTAINTY OF THIS EVENT.  BY SATURDAY EVENING...PROBABLY
WILL SEE AN AVERAGE SNOW ACCUMULATION OF 8 TO 14 INCHES WHERE THE
PRECIP STAYS ALL OR MOSTLY SNOW.  ANY MIXED PRECIP IN THE EAST WILL
CHANGE TO ALL SNOW SATURDAY AS COLDER AIR IS DRAWN S OVER THE AREA
AS THE LOW IS NOW MOVING THROUGH PA.  SNOW TAPERS OFF FROM SW TO NE
SAT NIGHT ALTHOUGH SCT SHSN LEFT IN SNOWBELT BY LATE NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE EXTENDED PERIOD BEGINS SUNDAY WITH LAKE EFFECT SNOW OVER
NORTHEAST OHIO AND WESTERN PA WITH GRADUAL IMPROVING CONDS ELSEWHERE
AS WEAK HIGH PRESSURE ATTEMPTS TO BUILD FROM THE TENNESSEE VALLEY. A
WEAK WEATHER DISTURBANCE PUSHES THROUGH SUNDAY AFTERNOON AND SUNDAY
NIGHT...LITTLE PCPN WITH THIS  DISTURBANCE. HIGH PRESSURE MOVES IN
MONDAY AND GENERALLY KEEPS THINGS DRY THROUGH WEDNESDAY...HOWEVER
ANOTHER WEAK WEATHER DISTURBANCE CLIPS THE EXTREME NE PORTION OF OUR
AREA TUESDAY NIGHT INTO WEDNESDAY MORNING. LOOK FOR TEMPS TO REACH
NEAR TO ABOVE NORMALS DURING THIS PERIOD.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
WEAK COLD FRONT OVER THE AREA WILL MOVE EAST TONIGHT. A DEVELOPING
LOW PRESSURE SYSTEM OVER THE GULF COAST STATES WILL INTENSIFY AND
MOVE NORTHEASTWARD FRIDAY NIGHT. THIS SYSTEM WILL SPREAD SNOW INTO
THE AREA FRIDAY COULD BECOME MIXED WITH FREEZING RAIN OR SLEET
FRIDAY AFTERNOON AND EVENING OVER THE EASTERN THIRD OF OUR AREA.
MOST AREAS TO THE WEST SHOULD REMAIN MOSTLY ALL SNOW. ON FRIDAY LOOK
FOR MVFR CONDS LOWERING TO IFR CONDS BY AFTN.

.OUTLOOK...MAJOR WINTER STORM WILL CONTINUE ON SATURDAY THROUGH
SUNDAY MORNING. EXPECT IFR AND LOW IFR DURING THIS PERIOD AND A
GRADUAL IMPROVING OF CONDITIONS ON SUNDAY. LOOK FOR POTENTIALLY
VFR WEATHER MONDAY.

&&

.MARINE...
WINDS WILL REMAIN LIGHT ACROSS THE LAKE THROUGH TONIGHT AND THEN
INCREASE AS STORM SYSTEM APPROACHES FROM THE SOUTH FRIDAY.  FLOW
WILL BE FROM THE NORTHEAST FRIDAY AND FRIDAY NIGHT GRADUALLY
BECOMING NORTHWEST SATURDAY.  WINDS WILL REMAIN JUST BELOW GALE
FORCE THROUGH THE EVENT.  WIND FLOW OVER THE LAKE WILL TAPER OFF BY
SATURDAY NIGHT INTO SUNDAY.

OUTLOOK...VARIABLE FLOW OVER THE LAKE WILL DEVELOP MONDAY BECOMING
SOUTHWESTERLY TUESDAY. FLOW SHOULD REMAIN LIGHT THROUGH THIS PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR OHZ003-006>014-018-019-089.
     WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE SATURDAY
     NIGHT FOR OHZ017-020>023-027>033-036>038-047.
PA...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...BC
AVIATION...BC
MARINE...LOMBARDY
Hazardous weather outlook, Mar 6, 3:34 PM EST, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EST THU MAR 6 2008

OHZ003-006>014-018-019-089-PAZ001>003-072045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
334 PM EST THU MAR 6 2008

...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ017-020>023-027>033-036>038-047-072045-
HANCOCK-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
334 PM EST THU MAR 6 2008

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-072045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
334 PM EST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:22 AM ESTWinter Storm WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more24 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.